# SDR AALA20110407TUL04

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,732 hours, 21,246 cycles
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD HINGE WEB OF LEFT AILERON UNDER BONDING STRAP.  REMOVED WEB AND INSTALLED NEW WEB.
